# SDR C2XA00IA071

- Difficulty date: March 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3212 · Emergency Flotation Section
- Part: Strut
- Part number: 1170C000001
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4126 - ON CLIMB, THE CREW REPORTED THAT THE NOSE GEAR WOULD NOT RETRACT.  A FLY-BY OF THE TOWER WAS PERFORMED AND IT WAS DISCOVERED THAT THE NOSE WHEELS WERE TURNED AT A NINTY DEGREE ANGLE TO THE STRUT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED THE NOSE LANDING GEAR, PERFORMED A STRUCTURAL INSPECTION, AND INSTALLED A SERVICEABLE NOSE LANDING GEAR ASSEMBLY.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M0
